# SDR ABXA9500651

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991224672
- Condition: Damaged
- Location: Bs 1059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION, FOUND THE FUSELAGE FRAME AT STA 1059, LONGERON 5L, GOUGED.  REPAIRED IAW ABX REA D953-12144-MR.
